# SDR SWAA2025061775680

- Difficulty date: May 27, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE ACTUATOR AREA LEADING EDGE ON SLAT 4 AT LT WING.  FAULT WAS RESOLVED ON ANOTHER FAULT SEE TTG8Q012Y3LU.
